# SDR ASAA0947152

- Difficulty date: December 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6550820324
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SURFACE PANEL O/B OF NR 5 SPOILER HAS A CRACK IN THE RADIUS.  REPAIRED UPPER SURFACE OF PANEL.
